Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP atripla
Dec 7, 2012

Hi doc, after 28 days of atripla PEP treatment will I experience whithrawal symptoms from the drug?

Response from Dr. Henry

Stopping Atripla does not result in withdrawal symptoms in most cases other than resolution of any side effects that were caused by Atripla (such as sleep problems from the efavirenz). One exceptionm might be in persons that had unrecognized active hepatitis B infection that was treated by the drugs in Atripla and can flare up when drugs stopped. KH



Previous
Can Cervical degeneration be due to HIV+?
Next
stribild and swollen ankles

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement